MAUDE Adverse Event Report: MEDLINE RENEWAL DYONICS; ACROMIOBLASTER BURR (BRICK RED) 5.5MM

MEDLINE RENEWAL DYONICS; ACROMIOBLASTER BURR (BRICK RED) 5.5MM
Catalog Number 7205669RH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during a shoulder scope, the reprocessed dyonics acromioblaster burr was difficult to load into the hand piece.It was added that once the device was successfully loaded, it was difficult to remove.Per report, procedure time was extended for an extra 20 minutes to complete.The patient had to be administered additional anesthesia related to this procedure time extension.General anesthesia was used and there was no report of any adverse patient consequence and no effect on the patient's stability as a result of the incident.Due to the reported event, this medwatch is being filed.A sample is not available to be returned for evaluation.A definitive root cause for the reported issue could not be determined at this time.The lot number for the reported device is unknown.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the reprocessed dyonics acromioblaster burr was difficult to load into the hand piece.The procedure was extended for 20 minutes and patient required additional anesthesia.

Brand Name
DYONICS
Common Device Name
ACROMIOBLASTER BURR (BRICK RED) 5.5MM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key8818650
Report Number3032391-2019-00018
Device Sequence Number343346
Product Code HRX
UDI-Device Identifier10888277375291
UDI-Public10888277375291
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205669RH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR